Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 13, Number 4

All articles in this issue are freely accessible.

Absolute $F_{𝜎}$ spaces
A. H. Stone.
Proc. Amer. Math. Soc. 13 (1962), 495-499
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0138088
Generating reflections for $U(2,p^{2n})$
D. W. Crowe.
Proc. Amer. Math. Soc. 13 (1962), 500-502
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0137782
Algebraic topology criteria for minimal sets
Hsin Chu.
Proc. Amer. Math. Soc. 13 (1962), 503-508
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0138106
A note on cohomology addition
P. E. Conner.
Proc. Amer. Math. Soc. 13 (1962), 509-510
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0138105
On complete Bergman metrics
Shoshichi Kobayashi.
Proc. Amer. Math. Soc. 13 (1962), 511-513
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0141795
Test spaces for normal spaces
Byron H. McCandless.
Proc. Amer. Math. Soc. 13 (1962), 514-517
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0139137
On duality in proximity spaces
S. Leader.
Proc. Amer. Math. Soc. 13 (1962), 518-523
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0141073
Certain Hadamard designs
P. Kasava Menon.
Proc. Amer. Math. Soc. 13 (1962), 524-531
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0137656
Decomposability of modules
Irving Kaplansky.
Proc. Amer. Math. Soc. 13 (1962), 532-535
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0137738
Arithmetical notes. VIII. An asymptotic formula of Rényi
Eckford Cohen.
Proc. Amer. Math. Soc. 13 (1962), 536-539
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0138606
Theorems on direct sums of modules
Chin-shui Hsü.
Proc. Amer. Math. Soc. 13 (1962), 540-542
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0138642
On pseudo-simple universal algebras
Donald Monk.
Proc. Amer. Math. Soc. 13 (1962), 543-546
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0144840
A note on finite fields
L. Carlitz.
Proc. Amer. Math. Soc. 13 (1962), 546-549
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0138618
On quasi-decomposition of torsion free Abelian groups
J. D. Reid.
Proc. Amer. Math. Soc. 13 (1962), 550-554
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0137760
Local varieties and asymptotic equivalence
H. T. Muhly.
Proc. Amer. Math. Soc. 13 (1962), 555-561
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0137732
Maximal subfields of an algebraically closed field not containing a given element
Frank Quigley.
Proc. Amer. Math. Soc. 13 (1962), 562-566
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0137705
Embedding numbers for finite groups
John Ernest.
Proc. Amer. Math. Soc. 13 (1962), 567-570
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0137769
Some results on doubly stochastic matrices
Marvin Marcus and Henryk Minc.
Proc. Amer. Math. Soc. 13 (1962), 571-579
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0139625
Cardinality of level sets of Rademacher series whose coefficients form a geometric progression
W. A. Beyer.
Proc. Amer. Math. Soc. 13 (1962), 579-584
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0137803
Convolutions of schlicht functions
M. S. Robertson.
Proc. Amer. Math. Soc. 13 (1962), 585-589
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0137829
Self-adjoint Toeplitz operators and associated orthonormal functions
Marvin Rosenblum.
Proc. Amer. Math. Soc. 13 (1962), 590-595
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0138001
A limit theorem for the fractional parts of the sequence ${2^{k}t}$
Z. Ciesielski and H. Kesten.
Proc. Amer. Math. Soc. 13 (1962), 596-600
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0138612
A stability criterion for Hill’s equation
Harry Hochstadt.
Proc. Amer. Math. Soc. 13 (1962), 601-603
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0137892
Comparison theorems for linear differential equations of second order
Walter Leighton.
Proc. Amer. Math. Soc. 13 (1962), 603-610
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0140759
Output completeness in sequential machines
Gene F. Rose.
Proc. Amer. Math. Soc. 13 (1962), 611-614
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0138545
Upper and lower bounds of the norm of solutions of differential equations
V. Lakshmikantham.
Proc. Amer. Math. Soc. 13 (1962), 615-616
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0137878
Geometrical properties of equipotential surfaces
Jean-Pierre Kahane.
Proc. Amer. Math. Soc. 13 (1962), 617-618
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0137842
Über die extremalen Polynome eines durch zwei Knoten unterteilten Kreises
B. Germansky.
Proc. Amer. Math. Soc. 13 (1962), 619-625
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0138808
On redundancy of powers and the moment problem
David S. Greenstein.
Proc. Amer. Math. Soc. 13 (1962), 625-630
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0137826
Direct decompositions of lattices of continuous functions
Robert L. Blair and Claude W. Burrill.
Proc. Amer. Math. Soc. 13 (1962), 631-634
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0139000
Generalized local integrability
Robert Welland.
Proc. Amer. Math. Soc. 13 (1962), 635-639
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0138720
On asymptotic occupancy times of the Wiener process
Malcolm Goldman.
Proc. Amer. Math. Soc. 13 (1962), 640-644
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0143242
On a theorem by I. Glicksberg
A. E. Nussbaum.
Proc. Amer. Math. Soc. 13 (1962), 645-646
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0138721
“Flexible” predicates of formal number theory
Saul A. Kripke.
Proc. Amer. Math. Soc. 13 (1962), 647-650
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0140407
Strong convergence in a product space
James Serrin.
Proc. Amer. Math. Soc. 13 (1962), 651-655
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0137979
On the basis problem in normed spaces
Mahlon M. Day.
Proc. Amer. Math. Soc. 13 (1962), 655-658
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0137987
On the classification of periodic flows
Gian-Carlo Rota.
Proc. Amer. Math. Soc. 13 (1962), 659-662
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0137820
Short proof of a theorem of Wintner on asymptotic integrations of the adiabatic oscillator
R. B. Kelman.
Proc. Amer. Math. Soc. 13 (1962), 663-664
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0148990
Remark on $𝜋(x) = o(x)$
S. E. Mamangakis.
Proc. Amer. Math. Soc. 13 (1962), 664-665
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0143739
An inequality for nonnegative entire functions
R. P. Boas.
Proc. Amer. Math. Soc. 13 (1962), 666-667
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0137837
Representations of Banach spaces
G. S. Young.
Proc. Amer. Math. Soc. 13 (1962), 667-668
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0143007
On a result of Hadamard concerning the sign of the precession of a heavy symmetrical top
J. B. Diaz and F. T. Metcalf.
Proc. Amer. Math. Soc. 13 (1962), 669-670
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0139287
American Mathematical Society